Some side effects with Lopid should be reported immediately to the doc who prescribed the med which could make you feel warm all the time:
Weakness, especially if you have a fever or feel ill; feeling more tired than usual.
Increased sun sensitivity; this is a rare Lopid side effect which could also make you feel warm all the time, must seek medical attention or ask the doc for an alternate prescription, be well & safe!
- Lopid Information for Consumers
- Lopid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lopid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2010 • 1 answer
Posted 19 Mar 2010 • 1 answer
Posted 20 Sep 2010 • 2 answers
Posted 19 Sep 2012 • 1 answer
I just started taking LOPID twice a day. How long does it take before I will feel better & my levels
Posted 2 Nov 2013 • 2 answers